# SDR ASOA2014061810684

- Difficulty date: May 21, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER ATTACHMENT UPPER BEARING HAS EXCESSIVE PLAY.  COMPLIED WITH EC/TC RIL 0602.  MAJOR REPAIR.
